# SDR USAA050643

- Difficulty date: May 13, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 6 SLAT SURFACE DISBOND 2 INCHES BY 5 INCHES, NR 6 SLAT OUTBOARD T/E.  ACCOMPLISHED COMPOSITE REPAIR IAW EA 96487.  (M)
